EconPapers    
Economics at your fingertips  
 

S˘i’lnikov-type orbits of Lorenz-family systems

Junwei Wang, Meichun Zhao, Yanbin Zhang and Xiaohua Xiong

Physica A: Statistical Mechanics and its Applications, 2007, vol. 375, issue 2, 438-446

Abstract: This paper studies the Lorenz-family system which is known to establish a topological connection among the Lorenz, Chen and Lu¨ systems in the parametric space. The existence of S˘i’lnikov heterclinic orbits is proved using an undetermined coefficient method. As a consequence, the S˘i’lnikov criterion along with some technical conditions guarantees that the Lorenz-family system has both Smale horseshoes and horseshoe type of chaos. It is this heteroclinic orbit that determines the geometric structure of the corresponding chaotic attractor.

Keywords: Lorenz-family system; Heteroclinic orbit; S˘i’lnikov criterion; Undetermined coefficient method (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437106010491
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:375:y:2007:i:2:p:438-446

DOI: 10.1016/j.physa.2006.10.007

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:375:y:2007:i:2:p:438-446